Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


restless leg syndrome
Apr 3, 2007

hi there. I was wondering if there is a connection between hiv, and/or meds and restless leg syndrome?

I am pretty sure the RLS started to occur a few years into my taking antiretrovirals. has there been any studies regarding a connection? and is this syndrome fairly common in hiv patients?

thank you for your time

Response from Dr. Henry

I have had numerous HIV+ patients who have developed restless leg syndrome. In my experience RLS seems more common in diabetics or those who had been treated in the past with the 'D" drugs (such as D4T or ddI) linked to peripheral neuropathy. Since RLS is fairly common in the general population, a link to HIV infection in some patients can be hard to determine with certainty in many cases. KH



Previous
Muscle wasting?
Next
Combivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement